Translator Disclaimer
March 2022 Common fixed point theorems in complex partial b-metric space with an application to integral equations
Gunaseelan Mani, Lakshmi Narayan Mishra, Vishnu Narayan Mishra
Adv. Studies: Euro-Tbilisi Math. J. 15(1): 129-149 (March 2022). DOI: 10.32513/asetmj/19322008209

Abstract

In this paper, we prove a typical fixed point theorem for a couple of expansive mappings in complex partial b-metric space. Some of the well-known results in the literature are generalized and expanded by the proved results. An example is being given to help our results. In addition, the usability of the results obtained is proved here by an approach to integral equations.

Version Information

The current pdf replaces the original pdf file, first available on 5 April 2022. The new version corrects the DOI prefix to read 10.32513.

Citation

Download Citation

Gunaseelan Mani. Lakshmi Narayan Mishra. Vishnu Narayan Mishra. "Common fixed point theorems in complex partial b-metric space with an application to integral equations." Adv. Studies: Euro-Tbilisi Math. J. 15 (1) 129 - 149, March 2022. https://doi.org/10.32513/asetmj/19322008209

Information

Received: 14 September 2021; Accepted: 5 December 2021; Published: March 2022
First available in Project Euclid: 5 April 2022

Digital Object Identifier: 10.32513/asetmj/19322008209

Subjects:
Primary: 47H10
Secondary: 54H25

Keywords: coincidence point , common fixed point , complex partial b-metric space , complex valued b-metric space , fixed point

Rights: Copyright © 2022 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 1 • March 2022
Back to Top